# SDR GTIA2019011903094

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 24,252 hours, 11,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH PACK 1 RUNNING WE NOTICED A CHEMICAL LIKE SMELL-PERFORMED TSM 05-50-00-810-831-A PERFORMED APU OPS CHECK IAW AMM 49-00-00. RAN PACK TO CONFIRM ODOR, FOUND PACK 1 SOURCE OF ODOR. APU POWERED DOWN REMAINS ON DMI FOLLED TSM 49-00-00-810-921-A NOT OVER SERVICED NO SIGNS OF OIL OR LEAKS. SEE LP 241469-2 FOR PACK 1 DMI
